In this paper, we present the notions of openness and metric regularity for a set-valued map with respect to two fixed sets, proving their equivalence. By using different approaches, we show the stability, with respect to the sum of maps, of the openness property, both in the setting of Banach spaces and of metric spaces. Finally, we infer the regularity of the map solving a generalized parametric equation defined via a parametric map that is, in its turn, perturbed by the sum with another map.
Linear openness Metric regularity Sum of maps Generalized equation Sensitivity analysis Fixed point theorem Ekeland’s variational principle
Mathematics Subject Classification (2000)
49J53 49K40 90C31
This is a preview of subscription content, log in to check access.
The work of the second author was supported by a Grant of the Romanian National Authority for Scientific Research, CNCS-UEFISCDI, project number PN-II-ID-PCE-2011-3-0024. The first and third authors are members of the Gruppo Nazionale per l’Analisi Matematica, la Probabilità e le loro Applicazioni (GNAMPA) of the Istituto Nazionale di Alta Matematica (INdAM).
Lyusternik, V.A.: On the conditional extrema of functionals. Math. Sbornik 41, 390–401 (1934)MATHGoogle Scholar
Lim, T.C.: On fixed point stability for set-valued contractive mappings with applications to generalized differential equations. J. Math. Anal. Appl. 110, 436–441 (1985)CrossRefMATHMathSciNetGoogle Scholar